Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 1, Pages 101-109
http://dx.doi.org/10.1155/S0161171283000083

Nonlinear oscillations in disconjugate forced functional equations with deviating arguments

Department of Mathematics, University of Wisconsin Center, Manitowoc 54220, Wisconsin, USA

Received 28 July 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For the equation Lnv(t)+a(t)h(y(g(t)))=f(t) where Lny(t)=pn(t)(pn1(t)((p1(t)(po(t)y(t))))) sufficient conditions have been found for all of its solutions to be oscillatory. The conditions found also lead to growth estimates for tle nonoscillatory solutions.